Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taking Temax for hypertension. USG shows bilateral renal disease. What will happen?

Dear sir i am 29/m weight 100 kg height 178 cmi was been suffering from hypertension for a year and i was prescribed temax-am and serum creatinine was 12 after six months i rechecked and my result was serum creatinine of 12 , urea of 98 and uric acid of 8.81, hb of 9.8 and mu usg report impression was CMD lost and chronic bilateral renal disese ,my right kidney measures 82*36 mm and left measures 92*32 now my bp is 140/90 after taking telvas am what will happen
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query.
Serum creatinine of 12 with USG findings of medical renal disease usually indicates advanced chronic kidney disease (CKD).
You need to see a nephrologist as soon as possible. He will evaluate you clinically and may prescribe additional tests to modify your prescription.
Also at this level of creatinine he will advice you whether dialysis is needed at this stage.
Hope this helps
good luck.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor